logo BDSP

Base documentaire


Votre avis nous intéresse

Le réseau BDSP met en oeuvre un projet d'innovation et d'amélioration de ses services, dans le souci constant de proposer des contenus de qualité adaptés aux besoins des utilisateurs.

Identifier de nouvelles sources de financements est la condition nécessaire pour assurer la poursuite et la pérennité de cet outil unique qu'est la BDSP, tout en le faisant évoluer.

Pour définir un nouveau modèle économique, nous avons besoin de votre avis : merci de répondre à notre enquête (temps estimé : 5 minutes).

Participer maintenant
Participer plus tard J'ai déjà participé

  1. Physicians'knowledge of antidepressant withdrawal effects : A survey.

    Article, Congrès - En anglais

    SSRI Discontinuation Events. Closed Symposium. Phoenix, Arizona (USA), 1996/12/17.

    Background 

    While the incidence of discontinuation events in controlled studies of serotonin reuptake inhibitors ranges between 34.5% and 86%, only a small number of discontinuation reactions are reported to national data bases of spontaneously reported adverse drug reactions.

    It was hypothesized that the disparity was due to lack of knowledge amongst physicians about the potential for antidepressant discontinuation reactions.

    Method 

    Therefore, a questionnaire was mailed to 100 psychiatrists and 100 general practitioners (GPs) in northeast England to assess the knowledge base and to validate this assumption.

    Results 

    Fifty psychiatrists (50%) and 53 GPs (53%) responded to the questionnaire.

    Of the respondents, 36 (72%) of the psychiatrists and 16 (30%) of the GPs were aware that patients may experience antidepressant discontinuation events ; 33 (66%) psychiatrists and 22 (42%) GPs had had experience with patients who had discontinuation symptoms ; and 10 (20%) psychiatrists and 9 (17%) GPs said they always caution patients about the possibility of discontinuation events.

    Conclusion 

    According to the results of the survey, a sizable minority of physicians denied being confidently aware of the existence of antidepressant withdrawal symptoms.

    Education about discontinuation reactions, including the hallmark features, symptoms, and course, is needed for both psychiatrists and family practice physicians.

    Mots-clés Pascal : Inhibiteur recapture, Sérotonine, Antidépresseur, Psychotrope, Arrêt traitement, Toxicité, Complication, Diagnostic, Médecin, Psychiatre, Aptitude professionnelle, Homme

    Mots-clés Pascal anglais : Reuptake inhibitor, Serotonin, Antidepressant agent, Psychotropic, Withdrawal, Toxicity, Complication, Diagnosis, Physician, Psychiatrist, Vocational aptitude, Human

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 97-0435250

    Code Inist : 002B02U01. Création : 19/12/1997.